MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH AVENIR, STEM, LATERAL, CEMENTED, 2, TAPER 12/14; AVENIR MULLER STEM, AVENIR CEMENTED HIP STEM

ZIMMER SWITZERLAND MANUFACTURING GMBH AVENIR, STEM, LATERAL, CEMENTED, 2, TAPER 12/14; AVENIR MULLER STEM, AVENIR CEMENTED HIP STEM
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/05/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was a hip revision due to unknown reason.Event reported during the pmcf study.
 
Additional Manufacturer Narrative
Therapy date: (b)(6) 2016.The manufacturer did not receive x-rays, or other source documents for review.The manufacturer did not receive the device for investigation.The lot number of the device was received.The device history records will be reviewed during investigation.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).The following reports are associated with this event: 0009613350-2022-00197; 0009613350-2022-00198;0009613350-2022-00199.
 
Event or Problem Description
Investigation results are now available.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay investigation results.It was reported that as part of the pmcf study the devices were revised due to unknown reasons approximately 9 months after implantation.The reported event cannot be confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
AVENIR, STEM, LATERAL, CEMENTED, 2, TAPER 12/14
Common Device Name
AVENIR MULLER STEM, AVENIR CEMENTED HIP STEM
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13929876
Report Number0009613350-2022-00200
Device Sequence Number19273463
Product Code LZO
UDI-Device Identifier00889024590755
UDI-Public00889024590755
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model NumberN/A
Device Catalogue Number01.06010.302
Device Lot Number2810830
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2022
Supplement Date Received by Manufacturer06/27/2022
Initial Report FDA Received Date03/28/2022
Supplement Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown